Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some characters of the symmetric group


Author: R. E. Ingram
Journal: Proc. Amer. Math. Soc. 1 (1950), 358-369
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036761-1
MathSciNet review: 0036761
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Frobenius, Über die Charaktere der symmetrischen Gruppe, Berliner Berichte (1901).
  • [2] -, Über die charakteristischen Einheiten der symmetrischen Gruppe, Berliner Berichte (1903).
  • [3] T. Schur, Über die Darstellung der symmetrischen Gruppe durch lineare homogene Substitutionen, Berliner Berichte (1908).
  • [4] F. D. Murnaghan, On the Representations of the Symmetric Group, Amer. J. Math. 59 (1937), no. 3, 437–488. MR 1507257, https://doi.org/10.2307/2371574
  • [5] -, The characters of the symmetric group, Amer. J. Math. vol. 59 (1937).
  • [6] -, The theory of group representations, Johns Hopkins Press.
  • [7] J. A. Wheeler, Viewpoints in nuclear structure, Physics Review vol. 52 (1937).
  • [8] E. Wigner, (i) Symmetry of nuclear hamiltonian, Physics Review vol. 52 (1937).
  • [9] -, (ii) On the saturation of exchange forces, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) p. 662.
  • [10] Hermann Weyl, The classical groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1997. Their invariants and representations; Fifteenth printing; Princeton Paperbacks. MR 1488158
  • [11] -, Theory of groups and quantum mechanics, Dutton.
  • [12] G. de B. Robinson, On the Representations of the Symmetric Group, Amer. J. Math. 60 (1938), no. 3, 745–760. MR 1507943, https://doi.org/10.2307/2371609
  • [13] -, On the representations of the symmetric group, Amer. J. Math. vol. 60 (1938).
  • [14] Tadasi Nakayama, On some modular properties of irreducible representations of symmetric groups. II, Jap. J. Math. 17 (1941), 411–423. MR 0005730
  • [15] D. E. Littlewood, The theory of group characters, Oxford, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036761-1
Article copyright: © Copyright 1950 American Mathematical Society